MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39200
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that stent positioning/placement problems were encountered.Vascular access was obtained via the right common femoral vein (ivc).The 90% stenosed target lesion was located in the moderately tortuous inferior vena cava.After a 7fr sheath was inserted, a 0.035inc x 150 cm non-bsc guide wire was advanced to cross the lesion.A 12mm x60mm x75cm epic vascular stent was advanced for treatment.However, upon deployment, the stent was placed in a position shifted to the center side from the lesion.The physician was grabbing the delivery shaft by finger and the stent was deployed by push-in.The stent stopped moving on the center side of the ivc, and it was decided to monitor the status.A 12mm x60mm x120cm epic vascular stent was additionally placed with the used of a 0.035inc x 300cm non-bsc guide wire and the procedure was completed.No patient complications were reported and the patient's status was fine.

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8147119
Report Number2134265-2018-63731
Device Sequence Number2118439
Product Code NIO
UDI-Device Identifier08714729805199
UDI-Public08714729805199
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2022
Device Model Number39200
Device Catalogue Number39200
Device Lot Number0020345179
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2018
Initial Report FDA Received Date12/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;